# SDR IXXA20170414238

- Difficulty date: March 28, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,456 hours, 38,038 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. AFT SIDE OF FRAME AT STATION 742 OUTBOARD STRINGER 39R IS CORRODED. REMOVED AND REPLACED SHEAR TIE AND CLIP FROM FORWARD LOWER CARGO STATION 742 STRINGER 39R WITH NEW PART IN ACCORDANCE WITH DRAWING 143T1214.
